Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 7, Pages 1112–1119 (Mi zvmmf2540)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific communications

The theory of convex continuations of functions at the vertices of convex polygons

S. V. Yakovlev

Khar'kov

Full text: PDF file (700 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:7, 959–965

Bibliographic databases:
UDC: 919.85
MSC: 90C27
Received: 20.05.1992
Revised: 09.12.1993

Citation: S. V. Yakovlev, “The theory of convex continuations of functions at the vertices of convex polygons”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994), 1112–1119; Comput. Math. Math. Phys., 34:7 (1994), 959–965

Citation in format AMSBIB
\Bibitem{Yak94}
\by S.~V.~Yakovlev
\paper The theory of convex continuations of functions at the vertices of convex polygons
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 7
\pages 1112--1119
\mathnet{http://mi.mathnet.ru/zvmmf2540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293961}
\zmath{https://zbmath.org/?q=an:0839.90098}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 7
\pages 959--965
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV57000012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2540
  • http://mi.mathnet.ru/eng/zvmmf/v34/i7/p1112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Valuiskaya, O. A. Emets, N. G. Romanova, “Stoyan–Yakovlev's modified method applied to convex continuation of polynomials defined on polypermutations”, Comput. Math. Math. Phys., 42:4 (2002), 566–570  mathnet  mathscinet  zmath
    2. T. N. Barbolina, O. A. Emets, “An all-integer cutting method for linear constrained optimization problems on arrangements”, Comput. Math. Math. Phys., 45:2 (2005), 243–250  mathnet  mathscinet  zmath
    3. Pichugina O.S. Yakovlev S.V., “Continuous Representations and Functional Extensions in Combinatorial Optimization”, Cybern. Syst. Anal., 52:6 (2016), 921–930  crossref  mathscinet  zmath  isi
    4. Pichugina O. Yakovlev S., “Optimization on Polyhedral-Spherical Sets: Theory and Applications”, 2017 IEEE First Ukraine Conference on Electrical and Computer Engineering (Ukrcon), IEEE, 2017, 1167–1174  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:150
    Full text:80
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021